ADS1

Total Pageviews

Sunday, 21 May 2017

News as this happened to girl after getting an injection from Nurse in Owerri

The latest trending gist as according to a Female forum user who shared the news, she wrote;

'When u take a look at this pictures what comes to mind, burns? Hot water or fire.... But it's neither of those. This was caused by an injection reaction (that's what the doctor called it!) 
It is reported that the 8years old ofeyinwa is currently at the federal Medical Center Owerri, he's suffering from what the doctor called injection reaction, apparently, ifeyinwa got
down with a cold few weeks back, then her aunty took him to a Nearby chemist, the nurse gave her an injection (obviously expired) ... Anti-maleria she called it. Not quite long ofeyinwa's skin change and it resulted into this, burns all over her face and body. Please let's pray for her quick recovery.'

Internet users are saying she is reacting to the medication and not the nurse's fault..

No comments :

Post a Comment

Disclaimer: All the comments on this blog are the personal opinions of those who have comment it (commentators)

--------------------------------------------------------------------------------------------

Advertise with us: TEL: +2348063141927 E-mail: enyinnayaemma@gmail.com

-------------------------------------------------------------------------------------

Send us your Articles, Stories, News update, jokes..Tip-off
To enyinnayaemma@gmail.com

-------------------------------------------------------------------------------------

PLEASE DO VISIT OUR ONLINE PREMIUM NEWSPAPER SITE via www.mynationnews.com


---------------------------------------------------------------------------

READ EDUCATION NEWS via
www.nigerianedu.com
-----------------------------------------------------------------------------

Visit Our Tech Blog via www.ideasflame.com

ADVERTISEMENT

ADS

ShareThis

LinkWithin

Related Posts Plugin for WordPress, Blogger...

Nigerian Education Updates